# SDR DALA2018063004316

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON RIB BTW FRONT SPAR AND REAR SPAR RT HORIZONTAL STABILIZER LE STA 95.96. SPAR RT HORIZONTAL STABILIZER LE STA 95.96 (EHV) WAS REPAIRED PER SRM 55-10-09 REPAIR 4.
